Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1715
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAtlıhan, Özlem Girgin-
dc.contributor.authorÜnver, Mehmet-
dc.contributor.authorDuman, Oktay-
dc.date.accessioned2019-07-04T14:19:44Z
dc.date.available2019-07-04T14:19:44Z
dc.date.issued2017-12-
dc.identifier.citationAtlihan, Ö. G., Ünver, M., & Duman, O. (2017). Korovkin theorems on weighted spaces: revisited. Periodica Mathematica Hungarica, 75(2), 201-209.en_US
dc.identifier.issn0031-5303-
dc.identifier.urihttps://doi.org/10.1007/s10998-017-0187-y-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1715-
dc.description.abstractIn this note, using the idea of the late Professor Gadjiev (Mat Zametki 20(5):781-786, 1976), we give new, direct and easy proofs of the Korovkin theorems for positive linear operators acting on weighted spaces. Recent improvements and new applications are also presented.en_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofPeriodica Mathematica Hungaricaen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectWeighted approximationen_US
dc.subjectKorovkin theoremen_US
dc.subjectStatistical convergenceen_US
dc.subjectSummation processen_US
dc.subjectAbel summabilityen_US
dc.titleKorovkin Theorems on Weighted Spaces: Revisiteden_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume75en_US
dc.identifier.issue2en_US
dc.identifier.startpage201en_US
dc.identifier.endpage209en_US
dc.authorid0000-0001-7779-6877-
dc.identifier.wosWOS:000414229100010-
dc.identifier.scopus2-s2.0-85019632968-
dc.institutionauthorDuman, Oktay-
dc.identifier.doi10.1007/s10998-017-0187-y-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
dc.identifier.wosqualityQ3-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

25
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

25
checked on Nov 9, 2024

Page view(s)

68
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.